English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94188/124659 (76%)
Visitors : 29671926      Online Users : 488
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120190
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120190

    Title: Numeric treatment of contact discontinuity with multi-gases.
    Authors: Shieh, Tzong-Hann
    Li, Meng-Rong
    Contributors: 應數系
    Date: 2009
    Issue Date: 2018-09-28 16:19:56 (UTC+8)
    Abstract: In this paper we work with a finite-volume-procedure for the computation of the one-dimensional Euler equations for the treatment of multi-gases and the problem of the correct treatment of the discontinuity was more nearly investigated. A suggested equation was embedded in the finite volumes context and implemented in our code accordingly and regarded as validated.
    Relation: Journal of Computational and Applied Mathematics, Volume 230, Issue 2, Pages 656-673
    AMS MathSciNet:MR2532357
    Data Type: article
    DOI 連結: https://doi.org/10.1016/j.cam.2009.01.014
    DOI: 10.1016/j.cam.2009.01.014
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    656.pdf1519KbAdobe PDF223View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback